×

zbMATH — the first resource for mathematics

Mappings of generalized contractive type. (English) Zbl 0213.14901

MSC:
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Belluce, L.P; Kirk, W.A, Fixed point theorems for certain classes of nonexpansive mappings, (), 141-146 · Zbl 0165.16801
[2] Day, M.M, Normed linear spaces, (1962), Academic Press New York · Zbl 0109.33601
[3] Fréchet, M, Sur LES fonctionelles continues, Ann. école normale, 27, 193-216, (1910) · JFM 41.0499.02
[4] Kantorovich, L.V; Akilov, G.P, Functional analysis in normed spaces, (1964), Macmillan Co New York · Zbl 0127.06104
[5] Kirk, W.A, A fixed point theorem for mappings which do not increase distances, Amer. math. monthly, 72, 1004-1006, (1965) · Zbl 0141.32402
[6] Kirk, W.A, On mappings with diminishing orbital diameters, J. London math. soc., 44, 107-111, (1969) · Zbl 0162.54902
[7] Kirk, W.A, On a nonlinear functional equation in a Banach space, Notices amer. math. soc., 15, 922, (1968)
[8] Kirk, W.A, On nonlinear mappings of strongly semi-contractive type, J. math. anal. and appl., 27, 409-412, (1969) · Zbl 0183.15103
[9] Kolomý, J, Some existence theorems for nonlinear problems, Commentationes math. universitatis carolinae, 7, 207-217, (1966) · Zbl 0156.38503
[10] Srinivasacharyulu, K, On some non-linear problems, Canadian J. math., 20, 394-397, (1968) · Zbl 0189.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.